# SDR AALA20120123DFW01

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,552 hours, 14,902 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON APPROACH UNABLE TO LOWER FLAPS PAST FIVE DEGREES.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
